# SDR SIMA200933701

- Difficulty date: December 2, 2009
- Submitted: December 3, 2009
- Operation: Air carrier
- Aircraft: N642AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145193
- Aircraft time: 23,245 hours, 22,237 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Thermostat
- Part number: 8166246
- Part serial: 9812032
- Condition: Inoperative
- Location: Bleed Air Sys
- Part time: 16,403 hours, 14,093 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 3489 THE CREW REPORTED A NUMBER 2 BLEED LOW TEMPERATURE MESSAGE IN ICING CONDITIONS.  THE CREW DECLARED AND EMERGENCY AND DUE TO THE WEATHER DIVERTED TO XNA.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  NO OTHER PROBLEMS WERE NOTED BY THE CREW.  REMOVED AND REPLACED THE NUMBER 2 FAN AIR THERMOSTAT IAW AMM 36-11-06.  OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
